Pregnant right after antibiotics and last depo shot

Patient

Q: Hello, i was on depo provera for four years. i was on strong antibiotics for bronchitis for ten days towards the end of my last depo shot. i did not recieve another depo shot, because i do not like the depo shot. I am 18 now so i decided to stop the depo shot now that i have a choice. anyway, i feel pregnant. my tummy feels "full" even when im hungry if that makes sense, and i feel nauseas all the time. i have major headaches, no period because the shot took mine away for the whole 4 years i was on it, light cramping comes and goes, no breast pain, moody, exhausted all the time. i heard you have lots of...wetness...down there, and well mine has no odor but its like toilet paper...and it gets wet...sometimes. i just want to know if im pregnant or if something is seriously wrong because the whole stomach thing is uncomfortable.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews